
£1.39
Out Of Stock
Crescent Paracetamol 500mg Caplets provide effective relief for mild to moderate pain, including headaches, sore throats, migraines, toothache, period pains, and neuralgia. With its trusted and proven active ingredient paracetamol, these easy-to-swallow caplets are a reliable choice for pain relief and reducing fever. Suitable for adults and children over 12 years.
Important Information
This product is a medicine—make sure to speak to your doctor or PillSorted pharmacist before taking this product if you:
If your symptoms continue or get worse after taking this product, speak to your doctor. For medical services in your area, please refer to https://www.nhs.uk
Precautions
Brand | Crescent Pharma |
---|
© Copyright 2023 PillSorted - All Rights Reserved.